# SDR AALA202404157197

- Difficulty date: December 16, 2023
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE OVERHANG TOP SKIN PANEL LOWER SURFACE BETWEEN RIB14 AND RIB15. REPAIRED SKIN PANEL PER EA 350314.
